# SDR 20000622SH019

- Difficulty date: May 13, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N4148R
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246129
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Arm
- Part number: 6965422
- Condition: Bent
- Location: Fuel Selector St
- Part time: 1,800 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE STUDENT PILOT INADVERTENTLY SHUT THE FUEL OFF CAUSING AN EMERGENCY LANDING AND DAMAGE TO THE RIGHT WING.  INVESTIGATION REVEALED THE FUEL SELECTOR COULD BE MOVED TO THE OFF POSITION WITH LITTLE RESISTANCE.  THE STOP IS ATTACHED TO THE CENTER PANEL AND ITS SPRING STEEL ARM WAS FOUND BENT ALLOWING THE SELECTOR HANDLE TO BYPASS THE STOP.  (X)
